# SDR TSAA9933010

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 AND NR 4 EMERGENCY PATH LIGHTING BATTERY PACK DUE TO BEING INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
